# SDR AALA201710309035

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 5,575 hours, 2,147 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 984318F
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FIRST EXTENSION OF FLAPS FOR LANDING,  THE RIGHT WING FUEL TANK OVERFLOW.   ZERO FUEL IN CENTER TANK.  AMBER RIGHT TANK QUANTITY INDICATION TO CENTER TANK RIGHT TRANSFER PUMP FAULT LIGHT.  REPLACED CHECK VALVE 215QM AND 217QM PER TSM 28-26-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
